Alert archive / Michigan / Flash Flood Warnings in 2020

Flash Flood Warning 6, NWS Detroit, MI

June 10, 2020Bay County, Saginaw County, Michigan

NWS Detroit, MI issued this flash flood warning at Jun 10, 2020, 3:29 PM EDT for Bay County, Saginaw County, Michigan. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 3:29 PM EDT (19:29 UTC)
Expired
Jun 10, 2020, 5:43 PM EDT
In force
2 hr
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Flood severity
None

Counties Bay County, MI, Saginaw County, MI

The radar

The Detroit radar (KDTX), 93 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:00 PM EDTFLOODSaginaw, MIMSP BAY REGION REPORTED I-75 BETWEEN M-46 AND M-81 ARE CLOSED DUE TO FLOODING.
Jun 10, 5:15 PM EDTHEAVY RAIN 1.55 Wsw Chesaning, MI3 HOUR RAINFALL TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1134 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

890 
WGUS53 KDTX 101929
FFWDTX
MIC017-145-102230-
/O.NEW.KDTX.FF.W.0006.200610T1929Z-200610T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Detroit/Pontiac MI
329 PM EDT Wed Jun 10 2020

The National Weather Service in Detroit/Pontiac has issued a

* Flash Flood Warning for...
  Southern Bay County in southeastern Michigan...
  Saginaw County in southeastern Michigan...

* Until 630 PM EDT.

* At 327 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between one and two inches of 
  rain have already fallen. Flash flooding is ongoing or expected to 
  begin shortly. Additional rainfall of up to an inch is expected.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Saginaw, Bay City, Frankenmuth, Chesaning, Auburn, St. Charles,
  Birch Run, Freeland, Kawkawlin, Essexville, Zilwaukee, Merrill,
  Oakley, Bridgeport, Munger, Marion Springs, Carrollton, Nelson,
  Swan Creek and Brant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4348 8415 4355 8416 4369 8391 4369 8388
      4362 8368 4364 8365 4360 8366 4358 8370
      4322 8370 4322 8393 4313 8393 4313 8437
      4343 8437

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

SC
2 follow-up statements
348 
WGUS73 KDTX 102024
FFSDTX

Flash Flood Statement
National Weather Service Detroit/Pontiac MI
424 PM EDT Wed Jun 10 2020

MIC017-145-102230-
/O.CON.KDTX.FF.W.0006.000000T0000Z-200610T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay MI-Saginaw MI-
424 PM EDT Wed Jun 10 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
SOUTHERN BAY AND SAGINAW COUNTIES...

At 421 PM EDT, Doppler radar indicated that thunderstorms have 
mainly pushed east of the region. Up to two inches of rain fell from 
earlier thunderstorms. Flash flooding is ongoing over portions of 
the area. Flood waters will slowly recede early this evening. 

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Saginaw, Bay City, Frankenmuth, Chesaning, Auburn, St. Charles, Birch
Run, Freeland, Kawkawlin, Essexville, Zilwaukee, Merrill, Oakley,
Bridgeport, Munger, Marion Springs, Carrollton, Nelson, Swan Creek
and Brant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4348 8415 4355 8416 4369 8391 4369 8388
      4362 8368 4364 8365 4360 8366 4358 8370
      4322 8370 4322 8393 4313 8393 4313 8437
      4343 8437

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

SC
990 
WGUS73 KDTX 102143
FFSDTX

Flash Flood Statement
National Weather Service Detroit/Pontiac MI
543 PM EDT Wed Jun 10 2020

MIC017-145-102152-
/O.CAN.KDTX.FF.W.0006.000000T0000Z-200610T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay MI-Saginaw MI-
543 PM EDT Wed Jun 10 2020

...THE FLASH FLOOD WARNING FOR SOUTHERN BAY AND SAGINAW COUNTIES IS
CANCELLED...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4348 8415 4355 8416 4369 8391 4369 8388
      4362 8368 4364 8365 4360 8366 4358 8370
      4322 8370 4322 8393 4313 8393 4313 8437
      4343 8437

$$

SC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 1:14 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 10, 1:14 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
114 PM EDT Wed Jun 10 2020

.AVIATION...

Thunderstorm organization and coverage has increased over the last
hour from Central Lower Mi into central Indiana. Daytime instability
combined with forcing ahead of a strong upper level wave and surface
cold front will sustain fairly widespread coverage of convection
during the afternoon. The cold front will advance across the Se Mi
terminals between 23Z and 00Z. There will be an abrupt drying trend
in the wake of the cold front, thus ending the risk of additional
thunderstorms. The boundary layer will remain very well mixed both
ahead of and in the wake of the cold front. South winds this
afternoon will veer west-southwest with the passage of the front.
Post frontal mixing depths and a strong low level wind field will
support wind gusts around 30 knots late this evening. Some semblance
of low level moisture circulating around departing low pressure to
the northeast will lead to some MVFR bases stratus overnight.

For DTW...Convection will increase in coverage across the western
portions of the metro airspace through 20Z. By 20Z or shortly after,
widespread convection is expected to become centered over metro
Detroit. While the risk of storms will end at metro by 00Z, the
eastern portions of the airspace may see thunderstorms linger
through 01Z.

DTW THRESHOLD PROBABILITIES...

* Moderate in ceilings at or below 5000 feet this afternoon and
  tonight.

* High in thunderstorms affecting the area this afternoon and
  evening.

* Low in crosswind thresholds being exceeded tonight.

&&

.PREV DISCUSSION...
Issued at MI 1144 AM EDT Wed Jun 10 2020

UPDATE...

Southwest flow already gusting up to 25-30 kts accompanied by CWA-
wide dewpoints firmly in the 72-74 range by 15z this morning. 12z DTX
sounding indicated 1200 j/kg MLCAPE with a pronounced H7 cap beneath
the resident shortwave ridge axis. Mean lapse rates from the cap to
the EL, which resides around 36kft, averaging a pedestrian but still
adequate 6C/KM or slightly better. Gravity waves within the
disspating morning stratocu field over eastern areas indicative of
the last vestigates of the nocturnal inversion while an increasingly
agitated cu field has begun taking shape to the south and southwest.
Convection remains unlikely in the very near term as capping will
persist until the coincident arrival of cooler temperatures
associated with increasing mid-level height falls and greater deep
layer moisture over over northern Indiana around 17z, at which time
data from a 17z special release will be incoming.

Momentum fields will ramp up considerably in the 18-00z time frame
as the shortwave over northeast Missouri acquires a shaprly negative
tilt and lifts toward Lower MI. Superposition of strong dynamic
forcing (especially south), the strengthening deep layer wind field,
and MLCAPE on the order of 2000-2500 j/kg will anchor a widespread
severe thunderstorm threat with evolution toward a high end threat
with time and especially with eastward extent. Convective mode will
be largely modulated by SSW bulk shear increasing from 35kts early
this afternoon to 50kts or greater over the eastern half of the CWA
during the peak of the event. SSW shear certainly supportive of a
few supercells especially over central/eastern zones (i.e. away from
the impinging cold front). Otherwise, convection is expected to
organize into linear/bowing structures supported by strong/deep rear
inflow. Regardless of convective mode, ample dry air noted on the
morning sounding and vigorous updraft intensity will support
strong/significant downbursts. Any supercells will also pose a
marginal hail threat, any greater potential likely limited by the
overall warm thermal profile. Strongly veered SSW wind proifle
suggests extremely limited availability of streamwise vorticity to
existing supercells as confirmed by paltry 0-0.5 SRH of 50-100
m2/s2. In any case, the greatest tornado threat will most likely
occur with localized bottom-up type development (i.e. apex of bows,
etc) rather than with supercells.

PREV DISCUSSION...
Issued at 315 AM EDT Wed Jun 10 2020

DISCUSSION...

Severe thunderstorms are expected late this afternoon and early
this evening, and southeast Michigan is now under a moderate
risk of severe weather.

Tropical moisture has finally arrived, as surface dew pts have now
surged into the upper 60s to lower 70s as the circulation of
Cristobal tracks through western Great Lakes. 00z DTX sounding also
indicated a 5 C dew pt at 700 MB. Meanwhile, strong upper level PV
anomaly/500 MB height fall (-120 M) center exiting Missouri this
morning and lifting through the western Ohio Valley this afternoon.
This system will be merging with/becoming absorbed with the northern
stream upper level energy tracking through the Dakotas, leading to
a negative tilted trough axis.

Warm 700 MB temps (14-15 C)/capping layer over southern Missouri
yesterday evening will be working through southern Lower Michigan
(12 C temps at 700 MB) this morning (12-17z), but then large scale
forcing/PV advection/mid level cold pool (-10 to -12 C at 500 MB)
will quickly weaken the cap during the late afternoon hours, with
vigorous convective development expected as MLcapes look to reside in
the 1500-2500 J/kg range, potentially reaching as high as 3000 J/kg
per 00z NAM (based off surface temps of 88-90 degrees over lower 70s
for dew pts). K index aoa 40 C, supporting widespread coverage
roughly in the 20-24Z time frame.

0-1 KM bulk shear/SRH increasing to around 30 knots/125 m2/s2
respectively, as 45+ knot flow at 850 MB works through the area.
This is adequate low level shear for discrete
supercells/tornadogenesis/bowing segments, but the consensus of SPC
HREF is for more of solid line of thunderstorms developing producing
damaging winds as 60-70 knot jet in the 700-500 MB layer arrives,
along with DCAPES around 1500 J/kg leading to high confidence in winds
in excess of 60 mph and likely around 70 mph in enhanced areas.

Any rotating cells will be capable of large hail with plenty
of cape density around freezing level. PW values around 2
inches/over 200 percent of normal will promote prolific rain
producers as well, but quick movement of storms (50-55 MPH) suggests
mostly minor/urban type flooding.

Outside of thunderstorm activity, within the warm sector in the
afternoon, enough mixing/gradient winds for gusts of 35 to 40 mph.
Even this evening/tonight with the post frontal
cold advection, potential for similar gusts as 925 MB temps fall to
around 10 C, with 850 MB temps down in upper single numbers. This
cool cyclonic flow overnight will maintain a low chance of showers
with steep low level lapse rates.

Broad upper level trough on Thursday with sharper trough axis diving
south through the Great Lakes on Friday, delivering a good shot of
cold air to start the weekend, as 850 mb temps bottoming out around
zero over Lower Michigan, per 00z Euro. The cold front coming
through Friday looks moisture starved and LI's look to stay just
slightly positive. None-the-less, would not be surprised if shower
activity has better coverage than outgoing forecast (slight chance)
Friday afternoon into Friday evening.

The forecast for the weekend and early next week will hinge on where
the cutoff 500 MB low center develops, as spokes of energy and
diurnal instability will provide for periodic chances of showers.
However, the GFS and Canadian solutions are much farther east than
the Euro solution and suggest dry conditions and seasonably warm
conditions next week, which looks to be the direction of the
forecast for now.

MARINE...

The remnants of Post-Tropical Cyclone Cristobal will take aim at the
central Upper Peninsula with minimum central pressure deepening a
bit as it turns toward the northeast. Elevated winds within the warm
sector reside where the surface gradient constricts, even while the
center of the storm stays over the northern Great Lakes. Increasing
confidence for severe marine thunderstorms this afternoon and
evening with equal chances across all waterways. The most severe
storms will produce locally high waves and the potential for gusts
around 45 knots. Periods of heavy downpours and embedded rotating
severe thunderstorms will accompany this system. Frequent non-
thunderstorm gusts to gales are expected today, mainly over Saginaw
Bay and the southern Lake Huron shoreline.

Activity largely diminishes early Wednesday night as winds veer
southwesterly before additional lower precipitation chances
accompany a secondary low/trough/front very early Thursday morning.
Winds will fall below criteria with cooler westerly flow in the wake
of the front. Dry conditions arise on Friday as high pressure slowly
builds in with flow gradually becoming northwesterly. This will
maintain favorable boating conditions into the beginning of next
week.

HYDROLOGY...

Tropical moisture in place expected to result in torrential
downpours/efficient rainfall production as thunderstorms develop
this afternoon before ending early this evening.

The strong to severe thunderstorms will put down a quick inch of
rainfall across most areas, but localized higher amounts of 2 inches
or more is possible where thunderstorms are repeated. The rapid
movement of the storms is expected to limit flooding to mostly urban
and small stream advisory type flooding.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Lakeshore Flood Warning until 5 AM EDT Thursday for MIZ063-070.

Lake Huron...Gale Warning until 11 PM EDT this evening for LHZ421-422-441>443.

Lake St Clair...Small Craft Advisory until 8 PM EDT Thursday for LCZ460.

Michigan waters of Lake Erie...Small Craft Advisory until 8 PM EDT Thursday for LEZ444.

&&

AVIATION.....SC
UPDATE.......JVC
DISCUSSION...SF
MARINE.......KK
HYDROLOGY....SF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 10, 4:12 AM EDT, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
412 AM EDT Wed Jun 10 2020

MIZ047>049-053>055-060>063-068>070-075-076-082-083-110900-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
412 AM EDT Wed Jun 10 2020

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Today and Tonight

There is a moderate risk of severe thunderstorms between 3-9 PM today,
as numerous severe thunderstorms are expected to develop.

The main hazard will be damaging wind gusts to around 70 MPH, but a
few tornadoes and large hail in excess of 1 inch are also possible.
The storms will also produce torrential rainfall, which will lead to
minor urban and small stream type flooding.

Storms will track northeast between 50-55 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Dispatchers please notify your emergency managers immediately...
Spotter activation is likely this afternoon and early this evening.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-110900-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
412 AM EDT Wed Jun 10 2020

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Numerous severe thunderstorms are expected to develop this afternoon
and evening producing damaging wind gusts of 50 knots or greater.
Large hail and waterspouts are also not out of the question.
Torrential rainfall will occur with these storms, significantly
reducing visibility. Storm motion will be northeast at 45 knots.

Gale Warnings and Small Craft Advisories are in effect. Refer to the
latest marine forecasts for details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Small craft advisories continued Thursday for Lake St. Clair and
Lake Erie.

.SPOTTER INFORMATION STATEMENT...

Dispatchers please notify your emergency managers immediately...
Spotter activation is likely this afternoon and early this evening.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SF

In the hours before

Local storm report, Jun 10, 2:26 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
226 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     4 WNW SAGINAW           43.45N 84.02W
06/10/2020                   Saginaw            MI   TRAINED SPOTTER

            MULTIPLE REPORTS AND PICTURES OF LARGE TREES DOWN IN
            SAGINAW TOWNSHIP.

&&

KDK
Local storm report, Jun 10, 2:31 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
231 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TSTM WND DMG     N PIGEON                43.84N 83.27W
06/10/2020                   Huron              MI   TRAINED SPOTTER

            POWER POLES AND WIRES DOWN ON RAILROAD TRACKS ALONG BERNE
            STREET

&&

KDK
Local storm report, Jun 10, 2:56 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
256 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     18 ENE TURNER           44.25N 83.46W
06/10/2020  M66 MPH          LHZ349             MI   BUOY

            TAWAS POINT STATION MEASURED WIND GUST.

&&

AARNOLD
Local storm report, Jun 10, 2:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
258 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     8 ESE AU GRES           44.02N 83.54W
06/10/2020  M48.00 MPH       LHZ421             MI   BUOY

            SUSTAINED WIND OF 42KTS AT GRAVELLY SHOAL LIGHT. STATION
            STOPPED REPORTING GUSTS.

&&

KDK
Special weather statement, Jun 10, 3:06 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
306 PM EDT Wed Jun 10 2020

MIZ055-061>063-068>070-075-076-082-083-102115-
Sanilac-Genesee-Lapeer-St. Clair-Livingston-Oakland-Macomb-
Washtenaw-Wayne-Lenawee-Monroe-
Including the cities of Sandusky, Flint, Lapeer, Port Huron,
Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
306 PM EDT Wed Jun 10 2020

...Severe Thunderstorm Watch in Effect Through 8 PM...

Thunderstorms will increase in coverage over the next couple hours
as the main complex of storms to the southwest lifts into the
area. Expect storms to become more widespread across the area
between 330 PM and 6 PM. These storms have a history of producing
damaging wind gusts. The strongest storms will be capable of
producing winds up to or in excess of 70 MPH. Even the weaker
storms will produce wind gusts to 40 MPH. The storms will also
produce brief heavy rain, some hail and frequent lightning. Storms
will move to the northeast at 55 MPH.

MIZ047>049-053-054-060-102115-
Midland-Bay-Huron-Saginaw-Tuscola-Shiawassee-
Including the cities of Midland, Bay City, Bad Axe, Saginaw,
Caro, and Owosso
306 PM EDT Wed Jun 10 2020

...Severe Thunderstorm Watch in Effect Through 8 PM...

Showers and thunderstorms will persist through the rest of the
evening. A few storms will still be capable of producing wind
gusts over 60 MPH. Torrential rain will also lead to ponding of
water on area roads. Remain alert to gusty winds and frequent
lightning with these storms.

SC
Local storm report, Jun 10, 3:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
316 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     1 WNW SWAN CREEK        43.39N 84.11W
06/10/2020                   Saginaw            MI   TRAINED SPOTTER

            LIVE WIRES DOWN ALONG LAKEWOOD DRIVE.

0246 PM     TSTM WND DMG     3 W SHIELDS             43.42N 84.13W
06/10/2020                   Saginaw            MI   TRAINED SPOTTER

            MULTIPLE REPORTS OF TREES AND WIRES DOWN BETWEEN THOMAS
            AND HEMLOCK ROADS.

&&

KDK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:11 PM EDTSpecial Weather StatementDTXMidland34 min
Jun 9, 10:41 PM EDTSpecial Weather StatementDTXSaint Clair64 min
Jun 10, 12:41 PM EDTSevere Thunderstorm WarningDTXBay, Midland, Saginaw64 min
Jun 10, 12:43 PM EDTSpecial Marine WarningDTX2 hr
Jun 10, 1:36 PM EDTSevere Thunderstorm WarningDTXHuron, Tuscola69 min
Jun 10, 1:45 PM EDTSpecial Marine WarningDTX90 min
Jun 10, 2:20 PM EDTSevere Thunderstorm WarningDTXBay, Genesee, Saginaw, Shiawassee, Tuscola70 min
Jun 10, 2:59 PM EDTSevere Thunderstorm WarningDTXGenesee, Livingston, Shiawassee61 min
Jun 10, 3:02 PM EDTSpecial Marine WarningDTX103 min
Jun 10, 3:09 PM EDTSevere Thunderstorm WarningDTXHuron81 min
Jun 10, 3:13 PM EDTSpecial Marine WarningDTX2 hr
Jun 10, 3:21 PM EDTSevere Thunderstorm WarningDTXLivingston, Washtenaw69 min
Jun 10, 3:27 PM EDTSevere Thunderstorm WarningDTXLenawee78 min
Jun 10, 3:40 PM EDTSevere Thunderstorm WarningDTXBay, Saginaw, Tuscola53 min
Jun 10, 3:46 PM EDTSevere Thunderstorm WarningDTXLapeer, Sanilac74 min
Jun 10, 3:46 PM EDTSevere Thunderstorm WarningDTXGenesee, Oakland74 min
Jun 10, 3:59 PM EDTSpecial Marine WarningDTX101 min
Jun 10, 4:15 PM EDTLakeshore Flood StatementDTXWayne6 hr
Jun 10, 4:28 PM EDTSevere Thunderstorm WarningDTXLivingston, Washtenaw62 min
Jun 10, 4:30 PM EDTSpecial Marine WarningDTX2 hr
Jun 10, 4:32 PM EDTSevere Thunderstorm WarningDTXOakland44 min
Jun 10, 4:40 PM EDTSevere Thunderstorm WarningDTXMacomb, Saint Clair80 min
Jun 10, 4:43 PM EDTSpecial Marine WarningDTX2 hr
Jun 10, 4:44 PM EDTSevere Thunderstorm WarningDTXLenawee62 min
Jun 10, 4:58 PM EDTSpecial Weather StatementDTXWayne32 min
Jun 10, 4:59 PM EDTSpecial Marine WarningDTX2 hr
Jun 10, 5:17 PM EDTSevere Thunderstorm WarningDTXMonroe, Washtenaw, Wayne34 min
Jun 10, 5:29 PM EDTSpecial Marine WarningDTX63 min
Jun 10, 5:36 PM EDTSpecial Weather StatementDTXWayne24 min
Jun 10, 5:42 PM EDTSevere Thunderstorm WarningDTXWayne33 min
Jun 10, 5:59 PM EDTSevere Thunderstorm WarningDTXMacomb, Saint Clair61 min
Jun 10, 6:07 PM EDTSpecial Weather StatementDTXLenawee23 min
Jun 10, 6:15 PM EDTSpecial Weather StatementDTXMonroe, Washtenaw, Wayne45 min
Jun 10, 6:26 PM EDTSpecial Weather StatementDTXOakland34 min
Jun 10, 6:42 PM EDTSpecial Marine WarningDTX63 min
Jun 10, 6:47 PM EDTSpecial Weather StatementDTXMonroe58 min
Jun 10, 7:10 PM EDTSpecial Weather StatementDTXWayne65 min
Jun 10, 7:41 PM EDTGale WarningDTX10 hr

Nearby

Flash Flood Warnings in Michigan, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.